# SDR USAA050210

- Difficulty date: January 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED TWO PLACES .125 INCH LONG, STATION 500A BETWEEN STRINGER 8LT AND 9L OVERHEAD BIN LOWER ATTACH POINT.  REINFORCED WITH PREFABRICATED DOUBLERS PER TYPICAL REPAIR 53-10-20A.  (M)
